MathSciNet Relay Station
MathSciNet bibliographic data
MR1766937 35R30 (35J05 35P25)
Bao, Gang; Chen, Yu; Ma, Fuming Regularity and stability for the scattering map of a linearized inverse medium problem. J. Math. Anal. Appl. 247 (2000), no. 1, 255–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement